Per citar aquest document: http://ddd.uab.cat/record/50434
Stability of parabolic points of area preserving analytic diffeomorphisms
Simó, Carles (Universitat de Barcelona. Facultat de Matemàtiques)

Data: 1980
Resum: Theorems characterizing stable parabolic points are proved. Essentially, stability is equivalent to the fact that the generating function of the differomorphism, taking out the part which generates the identity, has a strict extremum at the fixed point. With these results, the study of the stability of fixed points of analytic area preserving mappings (APM) is ended . Some examples are included, specially the case of elliptic points whose ei-genvalues are cubic or fourth roots of unity.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 22 (1980) p. 67-70, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_22180_12


4 p, 108.0 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-03, darrera modificació el 2016-06-11



   Favorit i Compartir